VOLUME 19 2014 NUMBERS 1–4

Lower Bound For Converting an NFA With Finite Nondeterminism Into an MDFA
Alexandros Palioudakis, Kai Salomaa, Selim G. Akl
Pages 251–264

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Alexandros Palioudakis and Kai Salomaa and  Selim G. Akl},
  title   = {Lower Bound For Converting an {NFA} With Finite Nondeterminism Into an {MDFA}},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {19},
  number  = {1--4},
  pages   = {251--264},
  year    = {2014},
  url     = {https://doi.org/10.25596/jalc-2014-251},
  doi     = {10.25596/jalc-2014-251}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: finite automata, limited nondeterminism, deterministic automata with mul- tiple initial states, state complexity
DOI: 10.25596/jalc-2014-251